# SDR AALA201806059021

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 5,397 hours, 2,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE WAS LOW, TEMPERATURE 84 DEGREES AT 1500 PSI.  SERVICED THE CYLINDER IAW AMM 52-10-00.
